# SDR 2002FA0000768

- Difficulty date: June 11, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540D4D5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bracket
- Part number: 115TA600009
- Condition: Cracked
- Location: Alternator
- Part time: 194 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR BRACKET CRACKED, THIS BRACKET IS USED TO ADJUST THE BELT TENSION.  REMOVED BRACKET AND INSTALLED NEW BRACKET.  ADJUSTED BELT TENSION IAW MM.
